Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2011 | Volume: 4 | Issue: 3 | Page No.: 151-160
DOI: 10.3923/ajms.2011.151.160
The Zeta Function with a 2-Dimensional Shift of Finite Type via Left and Upward Shifts
Abdulkafi Al-Refaei

Abstract:
In this study, we studied the zeta function with a 2-dimensional shift of finite type via left and upward shifts, on a subspace of the space of doubly indexed sequences over a finite abelian compact group and new way to calculate periodic point numbers based on the study of linear algebra of F2 the field and index subgroup. We showed the periodic point data of 2-dimensional shift of finite type via left and upward shifts.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Abdulkafi Al-Refaei , 2011. The Zeta Function with a 2-Dimensional Shift of Finite Type via Left and Upward Shifts. Asian Journal of Mathematics & Statistics, 4: 151-160.

DOI: 10.3923/ajms.2011.151.160

URL: https://scialert.net/abstract/?doi=ajms.2011.151.160

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom